Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 139513, 5 pages
http://dx.doi.org/10.1155/2014/139513
Research Article

Conservation Laws and Traveling Wave Solutions of a Generalized Nonlinear ZK-BBM Equation

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 25 February 2014; Accepted 3 April 2014; Published 23 April 2014

Academic Editor: Mariano Torrisi

Copyright © 2014 Khadijo Rashid Adem and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Soliton, Nonlinear Evolution Equations and Inverse Scattering, vol. 149, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. V. B. Matveev and M. A. Salle, Darboux Transformation and Soliton, Springer, Berlin, Germany, 1991. View at MathSciNet
  3. R. Hirota, The Direct Method in Soliton Theory, vol. 155, Cambridge University Press, Cambridge, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. H. Gu, Soliton Theory and Its Application, Zhejiang Science and Technology Press, Zhejiang, China, 1990.
  5. W. X. Ma, T. Huang, and Y. Zhang, “A multiple exp-function method for nonlinear differential equations and its application,” Physica Scripta, vol. 82, no. 6, Article ID 065003, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Wang, X. Li, and J. Zhang, “The (G/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A.-M. Wazwaz, “The tanh and the sine-cosine methods for compact and noncompact solutions of the nonlinear Klein-Gordon equation,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1179–1195, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Wang and X. Li, “Extended F-expansion method and periodic wave solutions for the generalized Zakharov equations,” Physics Letters A, vol. 343, no. 1–3, pp. 48–54, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons & Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. J. Olver, Applications of Lie Groups to Differential Equations, Graduate Texts in Mathematics, vol. 107, Springer, New York, NY, USA, 2nd edition, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. J. LeVeque, Numerical Methods for Conservation Laws, Birkhäuser, Basel, Switzerland, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. V. Mikhaĭlov, A. B. Shabat, and R. I. Yamilov, “On an extension of the module of invertible transformations,” Doklady Akademii Nauk SSSR, vol. 295, no. 2, pp. 288–291, 1987. View at Google Scholar · View at MathSciNet
  13. A. V. Mikhaĭlov, A. B. Shabat, and R. I. Yamilov, “Extension of the module of invertible transformations. Classification of integrable systems,” Communications in Mathematical Physics, vol. 115, no. 1, pp. 1–19, 1988. View at Google Scholar · View at MathSciNet
  14. Y. Kodama and A. V. Mikhailov, “Obstacles to asymptotic integrability,” in Algebraic Aspects of Integrability, I. M. Gelfand and A. Fokas, Eds., pp. 173–204, Birkhäuser, Basel, Switzerland, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Sjöberg, “Double reduction of PDEs from the association of symmetries with conservation laws with applications,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 608–616, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Sjöberg, “On double reductions from symmetries and conservation laws,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 10, no. 6, pp. 3472–3477, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. H. Bokhari, A. Y. Al-Dweik, F. D. Zaman, A. H. Kara, and F. M. Mahomed, “Generalization of the double reduction theory,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 11, no. 5, pp. 3763–3769, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A.-M. Wazwaz, “Compact and noncompact physical structures for the ZK-BBM equation,” Applied Mathematics and Computation, vol. 169, no. 1, pp. 713–725, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A.-M. Wazwaz, “The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1505–1516, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. A. Abdou, “The extended F-expansion method and its application for a class of nonlinear evolution equations,” Chaos, Solitons & Fractals, vol. 31, no. 1, pp. 95–104, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. A. Abdou, “Exact periodic wave solutions to some nonlinear evolution equations,” International Journal of Nonlinear Science, vol. 6, no. 2, pp. 145–153, 2008. View at Google Scholar · View at MathSciNet
  22. J. Mahmoudi, N. Tolou, I. Khatami, A. Barari, and D. D. Ganji, “Explicit solution of nonlinear ZK-BBM wave equation using Exp-function method,” Journal of Applied Sciences, vol. 8, no. 2, pp. 358–363, 2008. View at Google Scholar · View at Scopus
  23. M. Song and C. Yang, “Exact traveling wave solutions of the Zakharov-Kuznetsov-Benjamin-Bona-Mahony equation,” Applied Mathematics and Computation, vol. 216, no. 11, pp. 3234–3243, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. N. H. Ibragimov, “A new conservation theorem,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 311–328, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. C. Anco and G. Bluman, “Direct construction method for conservation laws of partial differential equations. I. Examples of conservation law classifications,” European Journal of Applied Mathematics, vol. 13, no. 5, pp. 545–566, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. R. Adem and C. M. Khalique, “On the solutions and conservation laws of a coupled KdV system,” Applied Mathematics and Computation, vol. 219, no. 3, pp. 959–969, 2012. View at Publisher · View at Google Scholar · View at MathSciNet